# SDR SWAA2025022083780

- Difficulty date: January 7, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#11 A-043 AFT CARGO COMPARTMENT LH Z ANGLE CORRODED STA 727E+14' TO 787+5' LBL 24 WL 156<[01] REMOVED CORRSION IAW SRM 51-10-02-0G-0 UT IAW B737 NDT PART 4; 51-00-00 PROC 2. ORIG .032'; LOSS .010'; REMAINING .022'. TOOL#40084; DUE 06AUG25 EVALUATED AREA. ORGININAL THICKNESS 0.032'. LOSS 0.010'. REMAINING THICKNESS 0.022'. MAX. OF 10T ON ALLOWABLE DAMAGE. OUT OF LIMITS IAW SRM53-00-53-1A-2 REMOVED; FABRICATED AND INSTALLED NEW AFT CARGO L/H Z ANGLE AT STA 727 TO 847 LBL 24 AND FABRICATED ONE SPLICE SIDEPLATE LOCATED ON 727E +9.5' I.A.W. SRM 53-00-53-2R-6 DWG 146A7500 REV A  PERFORMED BY JOSE TORRES #38397;[02] AUDIT C/W
